Averaged controllability of parameter dependent conservative semigroups

Abstract : We consider the problem of averaged controllability for parameter depending (either in a discrete or continuous fashion) control systems, the aim being to find a control, independent of the unknown parameters, so that the average of the states is controlled. We do it in the context of conservative models, both in an abstract setting and also analysing the specific example of the wave equation. Our first result is of perturbative nature. Assuming the averaging probability measure to be a small parameter-dependent perturbation (in a sense that we make precise) of an atomic measure given by a Dirac mass corresponding to a specific realisation of the system, we show that the averaged controllability property is achieved whenever the system corresponding to the support of the Dirac is controllable. Similar tools can be employed to obtain averaged versions of the so-called Ingham inequalities. Particular attention is devoted to 1d wave and Schrödinger equations in which the time-periodicity of solutions can be exploited to obtain more precise results, provided the parameters involved satisfy Diophantine conditions ensuring the lack of resonances.
Type de document :
Article dans une revue
Journal of Differential Equations, Elsevier, 2017, 262 (3), pp.1540 - 1574. 〈10.1016/j.jde.2016.10.017〉
Liste complète des métadonnées

Contributeur : Jérôme Lohéac <>
Soumis le : jeudi 1 décembre 2016 - 16:25:14
Dernière modification le : vendredi 4 janvier 2019 - 17:32:32
Document(s) archivé(s) le : mardi 21 mars 2017 - 08:25:13


Fichiers produits par l'(les) auteur(s)



Jérôme Lohéac, Enrique Zuazua. Averaged controllability of parameter dependent conservative semigroups. Journal of Differential Equations, Elsevier, 2017, 262 (3), pp.1540 - 1574. 〈10.1016/j.jde.2016.10.017〉. 〈hal-01122077v2〉



Consultations de la notice


Téléchargements de fichiers